Differential and Integral Equations

Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. II. Equations of control problems with state constraints

Pierpaolo Soravia

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove local optimality principles for viscosity super and subsolutions of Hamilton-Jacobi equations with unbounded ingredients. We apply these results to characterize the (possibly multiple) discontinuous solutions of mixed Dirichlet and constrained boundary value problems.

Article information

Source
Differential Integral Equations, Volume 12, Number 2 (1999), 275-293.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367265632

Mathematical Reviews number (MathSciNet)
MR1672758

Zentralblatt MATH identifier
1007.49016

Subjects
Primary: 49L25: Viscosity solutions
Secondary: 35D99: None of the above, but in this section 35F20: Nonlinear first-order equations

Citation

Soravia, Pierpaolo. Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. II. Equations of control problems with state constraints. Differential Integral Equations 12 (1999), no. 2, 275--293. https://projecteuclid.org/euclid.die/1367265632


Export citation